Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    asthma
    avatar
    cookindiana posted:
    I have sthma COPD and emphysima i do brething treatment like 3 times a aday im wonder why is it after i do these treamtment im so tired aand need to nap ?
    Reply
     
    avatar
    Amelia_WebMD_Staff responded:
    Hi cookindiana,

    I'm sorry to hear about your concern and though I'm not sure what treatment you are doing, it does sound like something that you should definitely be speaking to your doctor about.

    Please, call your doctor as soon as possible and see what he/she suggests. Why take a chance?

    Take care and keep us posted!
    Amelia
    - Asthma doesn't seem to bother me anymore, unless I'm around cigars or dogs. The thing that would bother me most would be a dog smoking a cigar. - Steve Allen
     
    avatar
    Lily_91 responded:
    I don't know anything about the kind of treatment you are using so I don't have much insight into your question... but I do know that I feel tired and jittery after I use albuterol, sometimes enough that I can't do much besides sleep afterward. Maybe your treatment has similar properties?
     
    avatar
    cookindiana replied to Lily_91's response:
    I do those albuterol breathing treatment when like 3 times a
    day and i get supper tired aftert them treatments i get jittery also said the jitter was normal i will tell dr next appointment thank u ,just wanted to know if it was normal
     
    avatar
    amcate replied to cookindiana's response:
    The jitters are normal, and I get them as well, though actually I use albuterol plus another medicine. I don't tired, though, I get wired up with energy, move around a lot, and can't stop talking.
     
    avatar
    SolarFlareWolf replied to cookindiana's response:
    Trembling and increased heart rate are probably the most common and well known of albuterol's side effects. I've had asthma my entire life and have used albuterol for the entire time I've needed treatment and I usually get jittery after using a nebulizer treatment. Part of the reason you're jittery is because nebulizer treatments are more potent and effective than inhalers because it's more medication over a longer period of time in an easily absorbed form. I get sleepy after mine as well, but I agree with everyone else, if the side effects are bothering you a lot you should speak to your doctor.


    Helpful Tips

    Asthma InhalersExpert
    There are several types of inhalers for asthma. Some inhalers (inhaled steroids) are controller medications that are used on a daily basis ... More
    Was this Helpful?
    128 of 159 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center